# SDR FDEA2020040870709

- Difficulty date: April 7, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N987FD
- Make and model: Boeing 757231
- Aircraft serial: 28483
- Aircraft time: 44,326 hours, 17,723 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Stiffener
- Part number: 141N8631U61
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY SERVICE DOOR STIFFENER IS CORRODED (119AL) REMOVED AND REPLACED LAVATORY SERVICE DOOR STIFFENER PER BAC DWG #141N8631 REV F AND B757 SRM 51-  40-  02 TOPCOATED AREA PER B757 SRM 51-20-01
